| Model Number |
7731 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this right ventricular (rv) lead triggered a lead safety switch (lss) due to high out of range pacing impedances with an approximate value of 2600 ohms.A gradual rise in impedances was observed.Technical services (ts) was consulted and provided reprogramming options.This rv lead remains in service.No adverse patient effects were reported.